# SDR CALA2013100791761

- Difficulty date: October 4, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 40,508 hours, 17,599 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 42 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 42L BETWEEN FRAMES 63-64 IN AFT CARGO.  R & R STRINGER IAW SRM 51-42-11.
